UPM Institutional Repository

Unsteady three-dimensional boundary layer flow due to a permeable shrinking sheet


Bachok @ Lati, Norfifah and Mohd Ishak, Anuar and Pop, Ioan (2010) Unsteady three-dimensional boundary layer flow due to a permeable shrinking sheet. Applied Mathematics and Mechanics (English Edition), 31 (11). pp. 1421-1428. ISSN 0253-4827


The unsteady viscous flow over a continuously permeable shrinking surface is studied. Similarity equations are obtained through the application of similar transformation techniques. Numerical techniques are used to solve the similarity equations for different values of the unsteadiness parameter, the mass suction parameter, the shrinking parameter and the Prandtl number on the velocity and temperature profiles as well as the skin friction coefficient and the Nusselt number. It is found that, different from an unsteady stretching sheet, dual solutions exist in a certain range of mass suction and unsteadiness parameters.

Download File

PDF (Abstract)
Unsteady three.pdf

Download (84kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: https://doi.org/10.1007/s10483-010-1372-6
Publisher: Shanghai University and Springer
Keywords: Unsteady; Three-dimensional flow; Boundary layer; Shrinking sheet; Dual solution
Depositing User: Najwani Amir Sariffudin
Date Deposited: 23 Apr 2012 01:30
Last Modified: 01 Nov 2019 01:12
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1007/s10483-010-1372-6
URI: http://psasir.upm.edu.my/id/eprint/17526
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item